# SDR R61A201703110234

- Difficulty date: March 11, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 35,001 hours, 21,701 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Part number: 17026230403
- Condition: Cracked
- Location: Fairing
- Part time: 35,001 hours, 21,701 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED A CRACK ON THE MID FAIRING AFT HANGING SUPPORT RIB AT THE UPPER RT SIDE. MAINTENANCE REMOVED, FABRICATED AND INSTALLED DOUBLER REPAIR AT MID FAIRING AFT HANGING SUPPORT RIB IAW ETD 2017-170-024147.
